Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Three weeks on Lexapro nmk

Posted by pharmrep on October 4, 2002, at 0:00:03

In reply to Re: pharmrep: Three weeks on Lexapro, posted by nmk on October 3, 2002, at 13:29:24

> This is my 3rd week of 10 mg Lexapro and the nausea has not let up. I am also weaning off Effexor xr (am down to 16 mg) simultaneously so I don't know which is the culprit. If it is the Lex, shouldn't the s/e's have lessened at this point. I don't want to give up so soon on this but I am losing weight fast. Please help.

** with 2 AD's in your system...I'm not surprised. Is this your idea or you Dr's? There would still be a serotonergic effect in your body with the addition of Lexapro so as to lessen the effexor discontinuation effects. Can you stop the Effexor completely now?..you will do much better on just Lexapro.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pharmrep thread:109458
URL: http://www.dr-bob.org/babble/20020930/msgs/122239.html